# SDR UIEA2025071600963

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,507 hours, 21,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Part number: AG2876
- Condition: Broken
- Location: Evas
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT EVAS SECURITY TAPE/SEAL BROKEN.  R/R TAMPER TAPE IAW AMM 25-60-99-404-006 STEP B.5 NO DEFECTS NOTED AT THIS TIME.
